MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC SITTER ON CUE; MONITOR, BED PATIENT
Model Number 8645
Medical Device Problem Codes No Audible Alarm (1019); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported 1 8398l and 1 8645 alarm unit resulting in a patient fall.Patient was in bed belt, but sensor velcro straps of bed belt were not aligned meaning the sensor was not activated.The patient got out of the belt without alarming and fell.Products are not available for return.No further info.
 
Additional Manufacturer Narrative
This report is based solely on the information provided by the customer.Product is not available for return or evaluation.A review of the device history record could not be performed, since the product lot number was provided for this device.A review of the complaint database did not reveal any similar events against this issue in the past two years.Therefore, it appears this complaint was an isolated event.Communication with the customer indicated that this was a delayed report, and details regarding the patient fall were not available.A tidi representative is currently in contact with an ad board member at the facility and is working to address and resolve any concerns.Based on the information provided, the likely cause for this failure was due to the device not being applied correctly.The instructions for use ifu were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu application section states secure belt around patient by fastening blue velcro pieces.Belt should fall just above hips or at the narrowest part of the waist.Belt should be snug, but not cause any discomfort to the patient.Secure with space to slide a flat hand between the belt and the patient.Slide adjustable handle to connect white velcro pieces ensuring the velcro is aligned and secured for proper operation, tuck/cover inner yellow handle.Connect cord to alarm at jack labeled sensor.Ensure alarm is on and monitoring.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands: the need to call for assistance before exiting the bed; and how to self-release.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As a part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
SITTER ON CUE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24706939
Report Number2182318-2026-00037
Device Sequence Number16069059
Product Code KMI
UDI-Device Identifier10190676007131
UDI-Public10190676007131
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8645
Device Catalogue Number8645
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown